MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2 (COMPENSATED); CREATININE TEST

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2 (COMPENSATED); CREATININE TEST
Catalog Number 05401755190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a discrepant low result for 1 patient sample tested for creatinine jaffe gen.2 (compensated) (creaj2) on a cobas c 111 analyzer.The initial result was 0.67 mg/dl.The repeat result from a different laboratory was 1.03 mg/dl.The repeat result after recalibration was 1.02 mg/dl.
 
Additional Manufacturer Narrative
The c111 analyzer serial number was (b)(6).
 
Additional Manufacturer Narrative
The customer's calibration signals and qc results were unstable.The lamp was replaced less than 6 months ago.The reagent is used within 2-3 days.Unopened reagent packs are stored at room temperature.The sample/reagent syringe was cleaned; the water inlet filter and water tank were cleaned.No other assays were affected.A special wash is programmed on the instrument.Based on the calibration and qc data provided, the investigation determined the event was consistent with an environmental issue.Creaj2 has a high ph of >13.5.High concentrations of ambient co2 can cause a reduction in the ph, which can lead to lower creaj2 qc and patient results.The drift in recovery can be improved by calibration.The investigation did not identify a product problem.

Brand Name
CREATININE JAFFE GEN.2 (COMPENSATED)
Common Device Name
CREATININE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24500355
Report Number1823260-2026-00759
Device Sequence Number10510086
Product Code CGX
UDI-Device Identifier04015630926824
UDI-Public04015630926824
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05401755190
Device Lot Number91928201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown